# SDR 0301021

- Difficulty date: January 2, 2003
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A121
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 585
- Condition: Dirty
- Location: E/E Bay
- Part time: 1,396 hours, 1,506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 4501,  AIRCRAFT WAS TAXIING TO TAKEOFF WHEN THE AVIONICS SMOKE WARNING LIGHT ILLUMINATED ON THE CWP.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MECHANIC INSPECTED AND CLEANED THE AVIONICS SMOKE DETECTOR.
